# SDR FDEA201401070065

- Difficulty date: January 7, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N859FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37730
- Aircraft time: 1,240 hours, 200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 402122
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CREW DEBRIEF EMERGENCY LIGHTS SWITCH GUARD BROKEN.  GUARD SPRING IS BROKEN, SWITCH WORKS OK.  REPLACED SWITCH GUARD IAW SMP.
